# SDR 96ZZZM99

- Difficulty date: December 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269AE
- Make and model: Saab 340B
- Aircraft serial: 340B269
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 4804 - YQB - AFTER TAKEOFF SELECTED GEAR UP INTRANSIT LIGHTS ILLUMINATED, BUT GEAR DID NOT COME UP.  RETURNED TO YQB.  MX FERRIED TO ALB WITH GEAR PINNED FOR REPAIR.  COULD NOT DUPLICATE PROBLEM.  REPLACED HDYARULIC PUMP AS A PRECAUTIONARY.  (M)
